Novosibirsk State University Journal of Information Technologies
Scientic Journal

ISSN 2410-0420 (Online), ISSN 1818-7900 (Print)

Switch to
Russian

All Issues >> Contents: Volume 07, Issue No 1 (2009)

Virtual servers migration duration in distributed systems
V. A. Petrov, A. G. Tormasov, A. L. Mirkin

Abstract
A problem of virtual server migration duration in distributed systems is resolved in the article. Solution is made on the base of two models. Models are implemented programmatically. Results are demonstrated at the concrete example.

How to cite:
Petrov V. A., Tormasov A. G., Mirkin A. L. Virtual servers migration duration in distributed systems // Vestnik NSU Series: Information Technologies. - 2009. - Volume 07, Issue No 1. - P. 26-36. - ISSN 1818-7900. (in Russian).

Full Text in Russian

Available in PDF

Publication information
Main title Vestnik NSU Series: Information Technologies, Volume 07, Issue No 1 (2009).
Parallel title: Novosibirsk State University Journal of Information Technologies Volume 07, Issue No 1 (2009).

Key title: Vestnik Novosibirskogo gosudarstvennogo universiteta. SeriĆ¢: Informacionnye tehnologii
Abbreviated key title: Vestn. Novosib. Gos. Univ., Ser.: Inf. Tehnol.
Variant title: Vestnik NGU. SeriĆ¢: Informacionnye tehnologii

Year of Publication: 2009
ISSN: 1818-7900 (Print), ISSN 2410-0420 (Online)
Publisher: Novosibirsk State University Press
DSpace handle


|Home Page| |All Issues| |Information for Authors| |Journal Boards| |Ethical principles| |Editorial Policy| |Contact Information| |Old Site in Russian|

inftech@vestnik.nsu.ru
© 2006-2017, Novosibirsk State University.